# SDR 98FDEA00230

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 89524002
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK, FOUND NUMBER 2 LEFT ENGINE FIRE BOTTLE NUMBER 2 CARTRIDGE BLOWN DURING REMOVAL AND REPLACEMENT OF EXPIRED CARTRIDGE.  REMOVED AND REPLACED NR 2 ENGINE LEFT FIRE BOTTLE AND CARTRIDGES PER M/M 26-21-02 AND M/M 26-21-01.
